# SDR ASOA20120825070

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145
- Aircraft serial: 145430
- Aircraft time: 27,262 hours, 20,688 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 23080013A
- Part serial: 97802
- Condition: Inoperative
- Location: Apu
- Part time: 14,141 hours, 12,983 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED APU GENERATOR OFF BUS INDICATION AND A BURNING ODOR IN COCKPIT.   MX REPLACED APU STARTER GENERATOR.  PERFORMED OPS CHECKS GOOD AND NO BURNING ODOR WAS NOTED.
